# SDR SWAA2021092119275

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 63,960 hours, 37,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ESCAPE SLIDE CASE HAS LOOSE SCREW ; / [01] RESECURED SLIDE CASE REF AMM 25-66-01
